# SDR DHL200080101

- Difficulty date: May 2, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 025883025
- Part serial: 02650112
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS HSI & FIRST OFFICERS RMI GYRO FLUCTUATE 45 TO 90 DEG EITHER WAY DURING TURNS.  REPLACED NR 2 DIRECTIONAL GYRO SYS, CHECKED GOOD ON GROUND PER M/M 34-21-0.
